MathSciNet Relay Station
MathSciNet bibliographic data
MR533296 43A85 (10D40 22E30 35P25 47A40 58G25)
Lax, Peter D.; Phillips, Ralph S. Translation representations for the solution of the non-Euclidean wave equation. Comm. Pure Appl. Math. 32 (1979), no. 5, 617–667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement